Previous |  Up |  Next


Title: Сто лет существования Общества чехословацких математиков и физиков (Russian)
Title: A Century of the Union of Czechoslovak Mathematicians and Physicists (English)
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 1
Year: 1962
Pages: (1)
Category: editorial
DOI: 10.21136/CMJ.1962.100494
Date available: 2008-06-09T13:13:02Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_12-1962-1_2.pdf 228.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo